Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Limiting Zeros of Sampled Systems with the Fractional Order Hold
Mitsuaki ISHITOBI
Author information
JOURNALS FREE ACCESS

1996 Volume 9 Issue 12 Pages 582-588

Details
Abstract

This paper is concerned with the zeros of sampled-systems which are composed of a fractional order hold, a continuous-time plant and a sampler in series. The locations of the zeros are investigated when the sampling period tends to zero. Further, the stability conditions of the zeros for sufficiently small sampling periods are derived. The fractional order hold has an advantage to the zero order hold on the stability of the discrete zeros when the relative degree of a continuous-time transfer function is two.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top